Hi I recently started applying rogaine to my scalp because I noticed thinning of my hair. I have used it for two days without any problems. On the third day before putting on an application, my scalp felt a little dry so I put some olive oil on it hoping it would alleviate some of the dryness. At this point I had no irritation in my scalp. After applying the olive oil a few hours later I rinsed it off with shampoo and went for a swim in a chlorinated pool. It was after the swim/taking a shower that I felt my scalp feel a little itchy and a slight burning. I had my friend look at he noticed there were blotchy, patchy, red spots, the areas where I had applied the rogaine, followed by the olive oil. I haven't used the rogaine since, they are still here, although less severe. Do you think the rogaine itself caused this? or did the olive oil/chlorine contribute to this? Thanks
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.